# SDR ASAA2019090930651

- Difficulty date: September 9, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 36,592 hours, 10,920 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFLIGHT CA VTK APPEARED-FIXED ITSELF; GPS#2 SIGNAL LOST- NEVER REGAINED. F/O CLOCK INOP; MAIN ENTRY LT APPEARED TURN INTO GATE; F/O HEADSET JACK INOP IRS ON RECALL AFTER VTK. GROUNDED - YES. CYCLE AIRCRAFT POWER FOR SYS RESET. AFTER POWER BACKUP ALL SYS BACK TO NORMAL. PERFORMED FMCS BITE PROCEDURE PER FIM 34-61 TASK 801 FOUND NO FAULT FOR BOTH FMC. PERFORMED MAIN ENTRY DOOR OPS CHK PER AMM 52-11-00 ALL WORKS NML.PERFORMED F/O HEADSET OPS. CHECK PER AMM 23-50-00 ALL NML. AIRCRAFT OK FOR SERVICE.
